# SDR AALA201712059073

- Difficulty date: November 16, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367271900400
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 231F BETWEEN FR 19 TO FR 22 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y450. REPLACED FLOOR PANEL 231F BETWEEN FR 19 TO FR 22 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y450 PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
